On the bias of the least squares estimator for the first order autoregressive process

Le Breton, Alain, Pham, Dinh Tuan . Annals of the Institute of Statistical Mathematics 1989. 41 (3) :555-563

Locate this article in:

Bibtex

@article{CIS-84910,
  Author = {Le Breton, Alain and Pham, Dinh Tuan},
  Title = {On the bias of the least squares estimator for the first order autoregressive process},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {41},
  Number = {3},
  Year = {1989},
  Pages = {555--563},
  Keywords = {}
}

Similar articles